My Injection Sites Are Red And Itch For About A Week. What Should I Do

Question

Asked by Cellis13

My Injection Sites Are Red And Itch For About A Week. What Should I Do

I have been on Betaseron for 2 months. My injection sites are red and itch. Is this normal, and should I do anything about itl?

Answer

Hi Cellis,

I don't use Betaseron, but instead use Copaxone. In addition to the article Merely Me recommended, I want to suggest a few things.

Have you experimented with different injection depths? Sometimes adjusting this can help to alleviate some of the site reactions. Deep enough under the skin to avoid burning and lumps, but not so deep as to risk hitting a muscle.

After the injection is complete, trying using something on the skin such as Tucks, witch hazel, or Arnica Gel. I've even heard of somebody using Benadryl spray on the area.

Finally, do not hesitate to call a BetaPlus Nurse who might have Betaseron-specific suggestions for you. Call BETAPLUS at 1-800-788-1467.

Thanks for your question.